![]() |
Volumn 39, Issue 2, 2001, Pages 309-320
|
A new approach for the morphological segmentation of high-resolution satellite imagery
|
Author keywords
High resolution satellite imagery; Leveling; Mathematical morphology; Morphological segmentation
|
Indexed keywords
HIGH-RESOLUTION SATELLITE IMAGERY;
MORPHOLOGICAL SEGMENTATION;
IMAGE ANALYSIS;
IMAGE QUALITY;
MATHEMATICAL MODELS;
MATHEMATICAL MORPHOLOGY;
REMOTE SENSING;
SATELLITES;
IMAGE SEGMENTATION;
|
EID: 0035248508
PISSN: 01962892
EISSN: None
Source Type: Journal
DOI: 10.1109/36.905239 Document Type: Article |
Times cited : (825)
|
References (23)
|